Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  Local dimensions of the branching measure on a Galton–Watson tree
 
 
Title: Local dimensions of the branching measure on a Galton–Watson tree
Author: Liu, Quansheng
Appeared in: Annales de l'Institut Henri Poincare. B, Probability and statistics
Paging: Volume 37 (2001) nr. 2 pages 28 p.
Year: 2001
Contents:
Publisher: Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands